# SDR SWAA2023050319006

- Difficulty date: March 21, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) 2023-208425<[01] REPLACED LOWER SIDEWALL PANEL BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805;[02] JOB TASK CARD COMPLETED.
